| Model Number |
FIBERTAG TIGHTROPE II |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10-apr-2026, it was reported by a sales representative via phone that an ar-1588rtt2 fibertag tightrope's locking mechanism on the button broke when tensioning.No parts or fragments were identified when the issue occurred.The device was replaced with another ar-1588rtt2 tightrope to complete the case.The issue caused a 10-minute delay, in which the graft had to be removed and replaced.This occurred during use in an acl reconstruction case on (b)(6) 2026.There was no patient impact or additional anesthesia administered to the patient.